# SDR SWAA2020061090853

- Difficulty date: June 8, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 50,222 hours, 30,014 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG5719
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLT ATTENT REPORTS FORWARD ENTRY SLIDE LOW PRESSURE.  REMOVED AND REPLACED FWD ENTRY SLIDE PER MT 725-61-06 POS EF PN; 5A3307-7 SN OFF; BNG5719 SN ON; BNG25757.
